MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 1.25/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 1.25/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393298
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
A pantera pro coronary dilatation catheter was chosen for treatment of a severely calcified lesion (80 percent stenosis degree) in the mildly tortuous distal lad.The device could not pass the lesion and was deformed.
 
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the device tip is severely deformed (i.E.Elongated and constricted) near the tip weld.The balloon is well folded and shows no signs of inflation.The transportation wire and the protector is undamaged and shows no irregularities.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Every instrument is shipped with a 0.015 inch transportation wire that covers the full guidewire lumen.No difficulties in removing the transportation wire have been reported.The instrument was in accordance with the specifications at the time of delivery.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
PANTERA PRO 1.25/15
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14579586
Report Number1028232-2022-02844
Device Sequence Number5492137
Product Code LOX
UDI-Device Identifier07640130437029
UDI-Public07640130437029
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number393298
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10191106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown